# SDR DALA13021039232

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 30,297 hours, 21,298 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 237 BENT BETWEEN L17 AND L18.  REMOVED SHEAR TIE. STRAIGHTENED HFEC INSPECTED FORMER. NO CRACKS.  REPAIRED IAW ERA 514591-14.  INSTALLED IAW DWG 9911524.
